# SDR 05066

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 89,573 hours, 22,734 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401763
- Part serial: 083817
- Condition: Discharged
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SMELL OF SMOKE IN COCKPIT.  LOSS OF BATTERY VOLTAGE - BATTERY OVERHEAT.  RETURNED TO HNL.  REMOVED AND REPLACED AIRCRAFT BATTERY AND BATTERY CHARGER IAW B747 MM 24-30-00.  OPS CHECK GOOD.
